Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

pregnant or late from meds?

my husband was home on leave in october and we tried to get pregnant. i had a period at the end of october, and november. i was due a period this month on the 24th of december. i havent started but 1. i've been on antibiotics for strep for about 3 weeks now and 2. i took pregnancy tests back in november and they were negative. i've heard wives tales of being pregnant and still having a period but i'm thinking i'm late because of the meds. i dont want to buy a test and get excited just to be let down. anyone know if this is from the meds? yes i know antibiotics make birth control pills less effective--im not on birth control and my husband is deployed. havent had sex since early november before he left from his leave

Answer Question
 
pinkbubbles79

Asked by pinkbubbles79 at 6:59 PM on Dec. 29, 2008 in Trying to Conceive

Level 1 (0 Credits)
Answers (3)
  • Honey I'm sorry but I don't think u are :o(, I think u are late for another reason-don't give up tho, never give up, hope.
    Bearsjen

    Answer by Bearsjen at 8:46 PM on Dec. 29, 2008

  • oops sorry, continuing...the antibiotics make the bc pill less effective, but it shouldn't effect your period. I would take a test just to clear your mind, so that way u aren't thinking anything one way or the other. Your prolly late because u want to be preg so badly kwim?
    Bearsjen

    Answer by Bearsjen at 8:48 PM on Dec. 29, 2008

  • yup, i took one tonight just so i'd know and it was negative. guess i'll chalk it up to the meds...i'm never late. and i'll look forward to trying some more once he's home!
    pinkbubbles79

    Answer by pinkbubbles79 at 9:17 PM on Dec. 29, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN